American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B42) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] H. Hudzik and M. Mastyło. Almost isometric copies of $l\sb \infty$ in some Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 209-215. MR 1146861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Josep Martínez. A representation lattice isomorphism for the peripherical spectrum . Proc. Amer. Math. Soc. 119 (1993) 489-492. MR 1158005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Frank Räbiger. Lower $2$-estimates for sequences in Banach lattices . Proc. Amer. Math. Soc. 111 (1991) 81-83. MR 1023354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2